# SDR UIEA2018102702386

- Difficulty date: October 26, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,212 hours, 15,754 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SYSTEM ADVISORY MESSAGE DISPLAYED WILL NOT WORK INDEPENDENTLY. COMPLIED E/O 6734A156 LT AND RT WXR SYSTEM OPERATES NORMAL PER AMM 34-43-00, MESSAGE CLEARED.
